April 6 2018, 7:30 am PT | Posted in: Hair Loss Causes
I am 33 years old andI have been on Finasteride since 2006 (I took a 10 month break in 2009) and have great success. In the last 10 months I have been losing ground though, my hair has started thinning a lot as the result of two massive sheds. I was wondering how you go about assessing whether an increase in dose is appropriate when Finasteride starts to lose effectiveness? I have also been looking at rogaine foam as an option — but as I am constantly traveling for work pills are much easier to fit into my routine.
You can try to increase the finasteride does and see if that helps. I tend to look like the use of finasateride as a tug of war, the genes and the stresses on your life pulling on one side and the drug finasteride pulling on the other side. Maybe an increase in finasteride dose will weigh more on the pulling against the genes and stress side.